# SDR SABA020090

- Difficulty date: September 8, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 33,650 hours, 30,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1306
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5011 FROM LEX TO CLT ; DURING POST-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT AT ROW ONE INOP. MAINTENANCE REMOVED AND REPLACED BULB AND SYSTEM OPS CHECKED GOOD.
